Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Leontiev, Roman Yurievich

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 8

Number of views:
This page:232
Abstract pages:1259
Full texts:544
References:144
E-mail:

http://www.mathnet.ru/eng/person52933
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2020
1. R. Yu. Leontiev, “Minimal branches of solutions of nonlinear operator equations in Banach spaces”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 183 (2020),  113–119  mathnet
2012
2. N. A. Sidorov, R. Yu. Leontiev, A. I. Dreglea, “On Small Solutions of Nonlinear Equations with Vector Parameter in Sectorial Neighborhoods”, Mat. Zametki, 91:1 (2012),  120–135  mathnet  mathscinet  elib; Math. Notes, 91:1 (2012), 90–104  isi  elib  scopus
3. N. A. Sidorov, D. N. Sidorov, R. Yu. Leont'ev, “Successive approximations to solutions of nonlinear equations with vector parameter in the irregular case”, Sib. Zh. Ind. Mat., 15:1 (2012),  132–137  mathnet  mathscinet; J. Appl. Industr. Math., 6:3 (2012), 387–392
2011
4. R. Y. Leontyev, N. A. Sidorov, “An uniformization and successive approximation of solutions of nonlinear equations with vector parameter”, The Bulletin of Irkutsk State University. Series Mathematics, 4:3 (2011),  116–123  mathnet
5. R. Y. Leontyev, “On maximum infinitesimal order solutions of nonlinear equations in sectorial neighbourhood of zero”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 2011, 7,  66–70  mathnet
2010
6. R. Yu. Leontyev, “Small solutions of nonlinear equations in sectorial neighbourhoods”, The Bulletin of Irkutsk State University. Series Mathematics, 3:1 (2010),  36–41  mathnet
7. R. Yu. Leontiev, “О малых решениях нелинейных уравнений в секториальных областях”, Matem. Mod. Kraev. Zadachi, 2 (2010),  167–170  mathnet
8. N. A. Sidorov, R. Yu. Leont'ev, “On solutions with the maximal order of vanishing of nonlinear equations with a vector parameter in sectorial neighborhoods”, Trudy Inst. Mat. i Mekh. UrO RAN, 16:2 (2010),  226–237  mathnet  elib

2020
9. M. V. Falaleev, O. A. Romanova, A. V. Sinitsyn, A. I. Dreglea, R. Yu. Leont'ev, D. N. Sidorov, “On the occasion of the 80th birthday of professor N. A. Sidorov”, The Bulletin of Irkutsk State University. Series Mathematics, 32 (2020),  134–143  mathnet
10. A. I. Dreglea, V. K. Gorbunov, A. V. Keller, V. V. Pukhnachev, R. Ju. Leontiev, O. A. Romanova, D. N. Sidorov, V. S. Sizikov, G. A. Sviridyuk, A. A. Zamyshlyaeva, S. A. Zagrebina, “Nikolai Aleksandrovich Sidorov (on 80th birthday)”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 13:4 (2020),  119–121  mathnet
2015
11. B. V. Loginov, V. V. Pukhnachev, G. A. Sviridyuk, A. V. Keller, S. A. Zagrebina, O. A. Romanova, D. N. Sidorov, A. Dreglea, R. Yu. Leontiev, “Nikolay Aleksandrovich Sidorov (to the 75th Anniversary)”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 8:2 (2015),  143–148  mathnet  elib

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021